# SDR SWIA200413945

- Difficulty date: October 11, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 7,805 hours, 6,112 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE TRIM SWITCH STICKS.  REMOVED AND REPLACED PITCH TRIM SWITCH (CAPTAINS SIDE) WITH SERVICEABLE UNIT IAW CRJ MM 27-41-05.  OPERATIONAL CHECK GOOD.
